- -

Probabilistic solution of random autonomous first-order linear systems of ordinary differential equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Probabilistic solution of random autonomous first-order linear systems of ordinary differential equations

Show full item record

Cortés, J.; Navarro Quiles, A.; Romero, J.; Roselló, M. (2016). Probabilistic solution of random autonomous first-order linear systems of ordinary differential equations. Romanian Reports in Physics. 68(4):1397-1406. http://hdl.handle.net/10251/80745

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/80745

Files in this item

Item Metadata

Title: Probabilistic solution of random autonomous first-order linear systems of ordinary differential equations
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Facultad de Administración y Dirección de Empresas - Facultat d'Administració i Direcció d'Empreses
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería del Diseño - Escola Tècnica Superior d'Enginyeria del Disseny
Universitat Politècnica de València. Escuela Técnica Superior de Ingenieros de Telecomunicación - Escola Tècnica Superior d'Enginyers de Telecomunicació
Issued date:
Abstract:
[EN] In this paper, the first probability density function of the solution stochastic process to random autonomous first-order linear systems of ordinary differential equations is determinated. It is done under the general ...[+]
Subjects: Random autonomous first-order linear systems of ordinary differential equations , Random variable transformation method , First probability density function
Copyrigths: Cerrado
Source:
Romanian Reports in Physics. (issn: 1221-1451 ) (eissn: 1841-8759 )
Publisher:
Editura Academiei Romane
Publisher version: http://rrp.infim.ro/2016_68_4.html
Thanks:
This work has been supported by "Ministerio de Economia y Competitividad" of the Spanish Government in the frame of the Project with Reference MTM2013-41765-P. Ana Navarro Quiles acknowledges the doctorate scholarship ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record